Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 8 (1985), Issue 4, Pages 805-812
http://dx.doi.org/10.1155/S0161171285000898

A note on convergence of weighted sums of random variables

1Department of Mathematics, Jilin University, Changchun, China
2Department of Probability & Statistics, The University, Sheffield S3 7RH, UK
3University of Pittsburgh, Pittsburgh, Pennsylvania, USA

Received 3 January 1984; Revised 25 July 1984

Copyright © 1985 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiang Chen Wang and M. Bhaskara Rao, “A note on convergence of weighted sums of random variables,” International Journal of Mathematics and Mathematical Sciences, vol. 8, no. 4, pp. 805-812, 1985. doi:10.1155/S0161171285000898